Please use this identifier to cite or link to this item: https://hdl.handle.net/11147/2236
Title: Discrete exact solutions to some nonlinear differential-difference equations via the (G'/G)-expansion method
Authors: Aslan, İsmail
Aslan, İsmail
Izmir Institute of Technology. Mathematics
Keywords: (G′/G)-expansion method
Discrete nonlinear Schrödinger equation
Lattice equation
Nonlinear differential-difference equation
Toda lattice equation
Issue Date: Dec-2009
Publisher: Elsevier Ltd.
Source: Aslan, İ. (2009). Discrete exact solutions to some nonlinear differential-difference equations via the (G′/G)-expansion method. Applied Mathematics and Computation, 215(8), 3140-3147 doi:10.1016/j.amc.2009.09.056
Abstract: We extended the (G′/G)-expansion method to two well-known nonlinear differential-difference equations, the discrete nonlinear Schrödinger equation and the Toda lattice equation, for constructing traveling wave solutions. Discrete soliton and periodic wave solutions with more arbitrary parameters, as well as discrete rational wave solutions, are revealed. It seems that the utilized method can provide highly accurate discrete exact solutions to NDDEs arising in applied mathematical and physical sciences.
URI: http://doi.org/10.1016/j.amc.2009.09.056
http://hdl.handle.net/11147/2236
ISSN: 0096-3003
0096-3003
Appears in Collections:Mathematics / Matematik
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection

Files in This Item:
File Description SizeFormat 
2236.pdf216.5 kBAdobe PDFThumbnail
View/Open
Show full item record

CORE Recommender

SCOPUSTM   
Citations

32
checked on Sep 25, 2021

WEB OF SCIENCETM
Citations

29
checked on Sep 25, 2021

Page view(s)

24
checked on Sep 26, 2021

Download(s)

22
checked on Sep 26, 2021

Google ScholarTM

Check

Altmetric


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.